# SDR C2XA10RI042

- Difficulty date: March 17, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 23,661 hours, 17,585 cycles
- Engine: Allsn AE3007A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23078830
- Part serial: BX161221
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 13,956 hours, 10,793 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLIGHT 2882 - FLIGHT CREW REPORTED PARTIAL LOSS OF POWER ON ENGINE 1, 2 TIMES IN FLIGHT.  DURING CRUISE, N1 WENT DOWN TO 67 PERCENT, IGN A AND B CAME ON AND RESTORED POWER ALSO ENGINE 1 SHORT DISPATCH ON EICAS.  EWR MX REMOVED FADEC 1A AND 1B AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  SDR NUMBER C2XA10RI042 REPORTS FADEC 1A AND SDR NUMBER C2XA10RI043 REPORTS FADEC 1B.
